Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


Increased IMPACT FACTOR 2013: 0.593
Rank 143 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 0.466
Source Normalized Impact per Paper (SNIP): 1.251

Mathematical Citation Quotient 2013: 0.51

VolumeIssuePage

Issues

An inverse problem for linear Sobolev type equations

V. E. Fedorov / A. V. Urazaeva

Chelyabinsk State University, Kashirin Brothers Str., 129, Chelyabinsk, 454021, Russia. E-mail:

Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 12, Issue 4, Pages 387–395, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: 10.1515/1569394042248210,

Publication History

Published Online:

The inverse problem for linear operator-differential equation of the first order with degenerate operator near derivative, with unknown function in the right-hand side of the equation and generally speaking with integral condition of overdetermination are investigated. It is shown that under the assumptions on the operator in equations that guarantee the existence of analytic resolving semigroup of homogeneous equation the satisfying of some concordance condition for initial and final datas is necessary for the solvability of the problem. But if one put initial data only on the image of the resolving semigroup then the conditions of well-posedness of the equations can be found.

Comments (0)

Please log in or register to comment.